# SDR CALA2025122312359

- Difficulty date: December 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N22992
- Make and model: Boeing 787-9
- Aircraft serial: 63634
- Aircraft time: 4,526 hours, 448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING FLOOR PROXIMITY LIGHT AT SEATS 8F AND 8L.  INSTALLED FLOOR PROXIMITY LIGHT AT SEATS 8F AND 8L IAW AMM DMC-B787-A-33-51-06-00A-720A-A. .GOOD TO CONTINUE.
